Mikhail B. Sheftel (Professor)

B.S. : Saratov State Univ. - Theoretical Physics (1968)
Ph.D.: Joint Institute for Nuclear Research - Laboratory of Theoretical Physics (1969)
Dr. of Phys-Math Sciences: Tomsk State Univ.- Theoretical Physics (1994)

Areas of Interest

  • Mathematical Physics
    Lie Groups and Lie algebras
    Differential Equations
Ongoing Projects
  • Method of partner symmetries and non-invariant solutions of differential equations.
Selected Publications
  • Differential invariants and group foliation for the complex Monge-Amp�/font>re equation, J. Phys. A: Gen. Vol. 34, 137-156 (2001).
  • Superintegrable systems in quantum mechanics and classical Lie theory, J. Math. Phys. Vol. 42, 659-673 (2001) (with P. Tempesta and P. Winternitz).
  • Group foliation and non-invariant solutions of the heavenly equation, J. Phys. A: Math. Gen. Vol. 34, 9243-9263 (2001) (with L. Martina and P. Wintermitz).
  • Partner symmetries of the complex Monge-Amp�/font>re equation yield hyper-K�ler metrics without continuous symmetries, J. Phys. A: Math. Gen., Vol. 36, 10023-10037 (2003) (with A.A. Malykh and Y. Nutku).
  • Symmetry group analysis and invariant solutions of hydrodynamic-type systems, Intern. J. Math. Sciences, Vol. 2004, 487-534 (2004).
  • Partner symmetries and non-invariant solutions of four-dimensional heavenly equations, arxiv:math-ph/0403020 (2004) (with A. A. Malykh and Y. Nutku).